# SDR DALA2014062703811

- Difficulty date: June 26, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,181 hours, 30,588 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK,  A CRACK FOUND ON THE UPPER ATTACHMENT OF THE RT SLIDING WINDOW FRAME, IN HOLE NR 3 IAW ALI 53-11-35-PB6.
